MathSciNet Relay Station
MathSciNet bibliographic data
MR2642523 91G20 (60J75 91G30)
Bo, Lijun; Wang, Yongjin; Yang, Xuewei Markov-modulated jump-diffusions for currency option pricing. Insurance Math. Econom. 46 (2010), no. 3, 461–469.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement